# SDR SWAA2024121060480

- Difficulty date: November 16, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 500D AND S-28R FWD CARGO COMPARTMENT 2024-715102<[01] REPLACED ANGLE LOCATED BSTA 500D AND S-28R. FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9. AND DWG 143A7902 SHEET 126. REV. ?A? SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1:  REPLACED ANGLE LOCATED BSTA 500D AND S-28R. FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02.AND DWG 143A7902 SHEET 126. REV. ?A? SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
